# SDR ABXA9600049

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 576313369
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED RIGHT OUTBOARD AILERON SKIN AND DOUBLER CRACKED.  REPAIRED RIGHT OUTBOARD AILERON NOSE SKIN AND DOUBLER CRACK IAW ABX REA D857-12844MR.
